# SDR SWAA002497

- Difficulty date: November 29, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,763 hours, 62,785 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, AFT GALLEY OTBD COFFEE MAKER EMITTING ELECTRICAL SMELL. R&R COFFEE MAKER, 10 AMP C/B AND ON/OFF SWITCH PER MM.
